# SDR ASAA2012120293567

- Difficulty date: December 2, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,548 hours, 7,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 06216H7961
- Condition: Cracked
- Location: Cockpit
- Part time: 23,549 hours, 7,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW REMOVED DUE TO SCRATCHES AND FOUND LOWER WINDSHIELD GLASS CRACKED ADJACENT TO FASTENER LOCATIONS.  R & R R-1 WINDOW ASSY IAW MM 56-11-11-400-801.  LEAK AND OPS CHECKED GOOD.
